Couldn't find what you looking for?

TRY OUR SEARCH!

I am so worried about my son. He was diagnosed with asthma and was prescribed with pulmicort and xopenex together in nebulizer treatment at the same time. His doctor gave him some other medications as well. Since, he started with those medications, he become acting differently. I am not sure if this is my child any more. What to do?

Loading...

Pulmicort and xopenex together in nebulizer treatment at the same time can be used without problems. My daughter has the same therapy (meaning pulmicort and xopenex together in nebulizer treatment at the same time) and hers behavioral is not changed. Why do you think that those two are to blame? Maybe the problem is in some other medication. Alternatively, maybe she is just feeling better and that is hers way of showing it.
Reply

Loading...

my 7 yr old reacted terribly to xopenex. she turned into this emotional mess who was crying and screaming and fighting which is COMPLETELY out of character for her. she was biting our head off and literally verbally attacking her sister. when we confronted her she would yell and cry and scream and also say she didn't know what was wrong. it took us a week to realize that this was due to the meds. as soon as we stopped we had oru daughter back - before we figured it out my husband and I were so worried about her we were discussing taking her to see a psychologist. after the realization i hopped online and read so many stories of parents with similar experiences. ironically my younger daughter took xopenex for similar symptoms a month prior and had no side effects - i attribute it to different body chemistry and chemical reactions... xopenex works for some not others - I will NOT use it again for my older daughter.
Reply

Loading...